Canagliflozin ForumsRecently active Canagliflozin forums and community discussion threads. Post your question or story about Canagliflozin and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Just started taking canagliflozin about 3 weeks ago. Have lost about 10 lbs but feel horrible. Shaky, rapid heart beat just horrible. Anyone else have these symptons? ## Hello, Dee! How are you? What are you taking it for? Since it is intended to treat diabetes, it may be making your blood sugar drop too low, which could cause the symptoms you've mentioned. It's also known to cause low blood pressure, which could cause the rapid heart beat. Have you consulted your doctor? ## I am taking it for diabetes. I took my BS often and it was not to low. Did not have blood pressure checked yet. I am still not feeling very good. I thought that maybe I was also dehydrated since I had been running to bathroom a lot, so stopped the med for a couple of days and increased the fluids. Feel some ...2 REPLIES Updated